Applied Mathematics

Vol.2 No.11(2011), Paper ID 8803, 5 pages

DOI:10.4236/am.2011.211191

 

Uniqueness of Meromorphic Functions with Their Nonlinear Differential Polynomials Share a Small Function

 

Harina P. Waghamore, Tanuja Adaviswamy

 

 

Copyright © 2011 Harina P. Waghamore, Tanuja Adaviswamy et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Waghamore and T. Adaviswamy, "Uniqueness of Meromorphic Functions with Their Nonlinear Differential Polynomials Share a Small Function," Applied Mathematics, Vol. 2 No. 11, 2011, pp. 1364-1368. doi: 10.4236/am.2011.211191.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.